# SDR UPS02839595

- Difficulty date: September 17, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 74,722 hours, 48,614 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: NPN
- Part serial: NSN
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1 REPAIRS DOUBLER 744-1L-01, 744-1L-03, 744-1L-04 AT BS 36 TO BS 56 LONG 28L TO LONG 30L CAT C & D REPAIRS DUE TO FASTENERS SPACING AND MA TERIAL THICKNESS AND STAINLESS STEEL REPAIR     REMOVED (4) DOUBLERS IAW DC8 SRM 51-3-2, MAT'L ID IAW DAC DWG# SRO B S300-20 DOUBLERS 2024-T3.071 PO# 389651, FILLER 2024-T3.063 PO# 3908 75, FABRICATED DOULBER & (4) FILLERS IAW REO G08798, ALODINE AND PRI MED IAW DC8 SRM 51-1-8, TRIMMED OUT DAMAGED AREA IAW REO G08798, INS TALLED DOUBLER & (4) FILLERS IAW DC8 SRM 51-1-20D
